# SDR CALA2025031402823

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 95,387 hours, 23,296 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4L NEEDS TO BE VERIFIED ARMED AGAIN. DOOR WAS OPENED. COMPLIED WITH REQUIREMENTS AS CONTAINED IN LOG PAGE NUMBER 4104624,VERIFIED GIRT BAR ENGAGEMENT PER MEL CARD 25200 MAINTENANCE PROCEDURE STEP A.
